MathSciNet Relay Station
MathSciNet bibliographic data
MR2765189 35Q53 (35C08)
Ebadi, Ghodrat; Biswas, Anjan The $\frac{G'}{G}$ method and topological soliton solution of the $K(m,n)$ equation. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 6, 2377–2382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement